# SDR 95ZZZM667

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 387188F
- Condition: Stuck Open
- Location: Nr 3 Engine
- Part time: 52,306 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER 27 MINUTES FLIGHT TIME, NR 3 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  ENGINE WAS SHUT DOWN AT 13:45Z.  UPON INSPECTION AT BRO, FOUND OIL PRESSURE RELIEF VALVE NOT REGULATING.  REPLACED RELIEF VALVE.  ENGINE OPS CHECK NORMAL IAW MM 79-32-0.
